On "the matching polynomial of a polygraph"


Broersma, H.J. and Li, Xueliang (1993) On "the matching polynomial of a polygraph". Discrete Applied Mathematics, 46 (1). pp. 79-86. ISSN 0166-218X

open access
Abstract:In this note we give an explanation for two phenomena mentioned in the concluding remarks of ¿The matching polynomial of a polygraph¿ by Babi et al. The following results are obtained:

1. Although three matrices for given polygraphs defined in the above article in general have different orders, they determine the same recurrence relations for the matching polynomial of these polygraghs.

2. Under certain symmetry conditions, the order of the recurrence relations can be reduced by almost a half.
Item Type:Article
Copyright:© 1993 Elsevier Science
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29735
Official URL:http://dx.doi.org/10.1016/0166-218X(93)90159-L
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140369